# SDR DL72W020078

- Difficulty date: January 21, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 64,142 hours, 43,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4896
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT ABOVE L1 PASSENGER DOOR INOP.  REPLACED EMERGENCY EXIT LIGHT ASSY.  OPN NORMAL.
